On A Kp Class Of Partial Differential Equations Conservation Laws And Solitary Wave Solutions

Show simple item record

Author El Sherbiny, H. M. [حامد مصطفى الشربيني] en_US
Author Ali, M. B. en_US
Available date 2009-11-25T15:16:54Z en_US
Publication Date 1996 en_US
Citation Qatar University Science Journal, 1996, Vol. 16, No. 1, Pages 13-16. en_US
URI http://hdl.handle.net/10576/9830 en_US
Abstract It is shown that a KP class of partial differential equations possesses an infinite number of conservation laws. In addition, exact and explicit solitary wave solutions are constructed for the KP class of equations, which has been obtained recently in many physical systems. en_US
Abstract نبرهن أن الفصل KPاللمعادلات التفاضلية الجزئية تحتوي على عدد لانهائي من قوانين الثبات بالإضافة إلى ذلك نشتق صراحة الحلول الموجية الانعزالية لهذا الفصل ،. ar
Language en en_US
Publisher Qatar University en_US
Subject Mathematics en_US
Subject الرياضيات ar
Title On A Kp Class Of Partial Differential Equations Conservation Laws And Solitary Wave Solutions en_US
Alternative Title عن الفصل KP للمعادلات التفاضلية الجزئية قوانين الثبات والحلول الموجبة الانعزالية ar
Type Article en_US
Pagination 13-16 en_US
Issue Number 1 en_US
Volume Number 16 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record